# SDR CA030211006

- Difficulty date: February 5, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 11,960 hours
- Engine: Allsn 250C20B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 369H8407
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) HARD TO START ENGINE. FIRST START OF DAY, CAUSED HUNG STARTS AT 50-55 PERCENT N1. NO TOT INCREASE WHEN HEATER VALVE OPENED. SERVICEABLE HOSE INSTALLED.
